New Posts New Posts RSS Feed - Vaginal Bleeding during Taxol injections
  FAQ FAQ  Forum Search   Events   Register Register  Login Login

Vaginal Bleeding during Taxol injections

 Post Reply Post Reply
Author
LizBC View Drop Down
Newbie
Newbie
Avatar

Joined: Feb 09 2014
Location: Victoria Canada
Status: Offline
Points: 30
Post Options Post Options   Thanks (0) Thanks(0)   Quote LizBC Quote  Post ReplyReply Direct Link To This Post Topic: Vaginal Bleeding during Taxol injections
    Posted: Apr 30 2014 at 11:35pm
I just had my second dose dense taxol today (2 weeks since last treatment) and I had bright red spotting towards the end of the session. Last week I assumed that my period was coming back, but it was just spotting. Now that the same thing has happened this session, I assume it is a side effect of the Taxol.

Has anyone else experienced this side-effect? I didn't see it listed as a side-effect in any of the drug info.

Thanks,
Liz
DX IDC TNBC Dec 2013 age 45, Stage 1, Grade 3, 1.7cm, 0/4Nodes, lumpectomy Jan 2013, DD AC x 4 and Paclitaxel x 4 Feb 2014, rads, BRCA neg
Back to Top
made2b2gether View Drop Down
Senior Member
Senior Member
Avatar

Joined: Jan 27 2014
Location: Japan
Status: Offline
Points: 155
Post Options Post Options   Thanks (0) Thanks(0)   Quote made2b2gether Quote  Post ReplyReply Direct Link To This Post Posted: May 01 2014 at 3:16am
Dear Lizzy,
FYI my wife does not come on thee forums and so i apologize for writing to you on your concern as a male. I am a caretaker and i have been through the sympoms with my wife (she is 28 and is currently in treatment) She finished her weekly 12 taxol infusions and is on her one month break at the moment before she resumes treatment again.
My wife did have irregular bleeding. There were times where it was just spotting and at times there was also more heavy bleeding. The reproductive system is affected and our doctor did say that this can be due to the taxol. Perhaps you can follow up with your doctor, but just to reassure you, this does happen as a symptom of the medication.
Stay well and best wishes to you.
Back to Top
bklyn_tigerlily View Drop Down
Newbie
Newbie


Joined: May 03 2014
Location: United States
Status: Offline
Points: 3
Post Options Post Options   Thanks (0) Thanks(0)   Quote bklyn_tigerlily Quote  Post ReplyReply Direct Link To This Post Posted: May 03 2014 at 6:30am
i have done 6 Taxol treatments so far, and have 6 more to go.  I have vaginal bleeding, like I am spotting and about to get my period, from the Taxol as well.  During the actual infusion, I have had pretty bad abdominal cramps, as if I was about to get my period, and so my doctors had to give me more steroids to manage this abdominal pain. 
Back to Top
 Post Reply Post Reply
  Share Topic   

Forum Jump Forum Permissions View Drop Down

Forum Software by Web Wiz Forums® version 11.05
Copyright ©2001-2016 Web Wiz Ltd.